# SDR ABXA201011240165

- Difficulty date: November 21, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 52,926 hours, 38,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  FOUND EMERGENCY LIGHT SWITCH LEFT IN ARM POSITION.  RETURN SWITCH TO OFF AND ALLOW BATTERIES TO RECHARGE WITH AIRCRAFT ELEC POWER, APPROX AFTER 2 HRS.  RETESTED EMERGENCY LIGHTS OPERATION NORMAL, NO OTHER DEFECTS NOTED REF B767 MM CHAP 33-51-07-2.
